Login New user?  
Mathematical Sciences Letters
An International Journal
               
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Vol. 4 > No. 2

 
   

On S-Quasinormal Subgroups and some Applications

PP: 117-122
Author(s)
J. J. Jaraden, Dmitry Malinin, Nizar K. Al-Oushoush,
Abstract
A subgroup H of a group G is called S-quasinormal in G if it permutes with every Sylow subgroup of G.The structure of the group G has been studied earlier by many authors under the assumption that the maximal or the minimal subgroups of the Sylow subgroups are well situated in G. In the present paper we are cincerned with the study of the structure of a finite group under the assumption that some subgroups of G are S-quasinormal in G, and we discuss some methods and applications.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved